Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes
Failure of Implant (1924); Unspecified Infection (1930); Implant Pain (4561)
Date of Event
01/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025.On (b)(6) 2026 , loosening of implant not related to bone ingrowth was verified.According to the information, the patient has bruxism.At the event, the patient experienced: pain.Observed during the event: mobility/infection.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.